# SDR DALA2015070604119

- Difficulty date: July 2, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 17,940 hours, 7,227 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Failed
- Location: Dc System
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY DUE TO MULTIPLE ELECTRICAL FAILURES.  CAPTAIN'S AND F/O'S PRIMARY FLIGHT DISPLAYS INTERMITTENT.  DISPLAY SOURCE ANNUNCIATOR, BATTERY DISCHARGE, STANDBY POWER OFF, RT IRS DC FAIL, VHF COMM 1 AND FMS 1 FAIL.  TROUBLESHOT FIM 24-31. FOUND ELECTRICAL LIGHT AND SPCU INOPERATIVE ON P5-13 PANEL.  R & R SPCU IAW AMM 24-34.  REPLACED MAIN BATTERY CHARGER AS PRECAUTION IAW AMM 24-31. CHECKED GOOD.  ACFT RETURNED TO SERVICE.
